Select Publications

Journal articles

Goberna MA; Jeyakumar V; Li G; Vicente-Pérez J, 2022, 'The radius of robust feasibility of uncertain mathematical programs: A Survey and recent developments', European Journal of Operational Research, vol. 296, pp. 749 - 763, http://dx.doi.org/10.1016/j.ejor.2021.04.035

Wang Q; Wu D; Li G; Gao W, 2021, 'A virtual model architecture for engineering structures with Twin Extended Support Vector Regression (T-X-SVR) method', Computer Methods in Applied Mechanics and Engineering, vol. 386, http://dx.doi.org/10.1016/j.cma.2021.114121

Chuong TD; Jeyakumar V; Li G; Woolnough D, 2021, 'Exact SDP reformulations of adjustable robust linear programs with box uncertainties under separable quadratic decision rules via SOS representations of non-negativity', Journal of Global Optimization, vol. 81, pp. 1095 - 1117, http://dx.doi.org/10.1007/s10898-021-01050-x

Goberna MA; Jeyakumar V; Li G, 2021, 'Calculating Radius of Robust Feasibility of Uncertain Linear Conic Programs via Semi-definite Programs', Journal of Optimization Theory and Applications, vol. 189, pp. 597 - 622, http://dx.doi.org/10.1007/s10957-021-01846-7

Woolnough D; Jeyakumar V; Li G, 2021, 'Exact conic programming reformulations of two-stage adjustable robust linear programs with new quadratic decision rules', Optimization Letters, vol. 15, pp. 25 - 44, http://dx.doi.org/10.1007/s11590-020-01595-y

Bello-Cruz Y; Li G; Nghia TTA, 2021, 'On the Linear Convergence of Forward–Backward Splitting Method: Part I—Convergence Analysis', Journal of Optimization Theory and Applications, vol. 188, pp. 378 - 401, http://dx.doi.org/10.1007/s10957-020-01787-7

Hu S; Li G, 2021, 'B -subdifferentials of the projection onto the matrix simplex', Computational Optimization and Applications, http://dx.doi.org/10.1007/s10589-021-00316-0

Chuong TD; Jeyakumar V; Li G; Woolnough D, 2021, 'Exact dual semi-definite programs for affinely adjustable robust SOS-convex polynomial optimization problems', Optimization, http://dx.doi.org/10.1080/02331934.2021.1902521

Yu P; Li G; Pong TK, 2021, 'Kurdyka–Łojasiewicz Exponent via Inf-projection', Foundations of Computational Mathematics, http://dx.doi.org/10.1007/s10208-021-09528-6

Woolnough D; Jeyakumar N; Li G; Loy CT; Jeyakumar V, 2021, 'Robust Optimization and Data Classification for Characterization of Huntington Disease Onset via Duality Methods', Journal of Optimization Theory and Applications, http://dx.doi.org/10.1007/s10957-021-01835-w

Jeyakumar V; Li G; Woolnough D, 2021, 'Quadratically Adjustable Robust Linear Optimization with Inexact Data via Generalized S-Lemma: Exact Second-Order Cone Program Reformulations', EURO Journal on Computational Optimization, pp. 100019 - 100019, http://dx.doi.org/10.1016/j.ejco.2021.100019

Chieu NH; Jeyakumar V; Li G, 2020, 'Convexifiability of continuous and discrete nonnegative quadratic programs for gap-free duality', EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, vol. 280, pp. 441 - 452, http://dx.doi.org/10.1016/j.ejor.2019.08.009

Burachik RS; Li G, 2020, 'Introduction', Springer Proceedings in Mathematics and Statistics, vol. 313, pp. 3 - 5, http://dx.doi.org/10.1007/978-3-030-36568-4_1

Chuong TD; Jeyakumar V; Li G, 2019, 'A new bounded degree hierarchy with SOCP relaxations for global polynomial optimization and conic convex semi-algebraic programs', Journal of Global Optimization, vol. 75, pp. 885 - 919, http://dx.doi.org/10.1007/s10898-019-00831-9

Chieu NH; Chuong TD; Jeyakumar V; Li G, 2019, 'A copositive Farkas lemma and minimally exact conic relaxations for robust quadratic optimization with binary and quadratic constraints', Operations Research Letters, vol. 47, pp. 530 - 536, http://dx.doi.org/10.1016/j.orl.2019.09.013

Feng J; Liu L; Wu D; Li G; Beer M; Gao W, 2019, 'Dynamic reliability analysis using the extended support vector regression (X-SVR)', Mechanical Systems and Signal Processing, vol. 126, pp. 368 - 391, http://dx.doi.org/10.1016/j.ymssp.2019.02.027

Feng J; Li Q; Sofi A; Li G; Wu D; Gao W, 2019, 'Uncertain Structural Free Vibration Analysis with Non-Probabilistic Spatially Varying Parameters', ASCE-ASME Journal of Risk and Uncertainty in Engineering Systems, Part B: Mechanical Engineering, vol. 5, http://dx.doi.org/10.1115/1.4041501

Tang C; Jian J; Li G, 2019, 'A proximal-projection partial bundle method for convex constrained minimax problems', Journal of Industrial and Management Optimization, vol. 15, pp. 757 - 774, http://dx.doi.org/10.3934/jimo.2018069

Liu Z; Yang C; Gao W; Wu D; Li G, 2019, 'Nonlinear behaviour and stability of functionally graded porous arches with graphene platelets reinforcements', International Journal of Engineering Science, vol. 137, pp. 37 - 56, http://dx.doi.org/10.1016/j.ijengsci.2018.12.003

Hu S; Li G, 2018, 'Convergence rate analysis for the higher order power method in best rank one approximations of tensors', Numerische Mathematik, vol. 140, pp. 993 - 1031, http://dx.doi.org/10.1007/s00211-018-0981-3

Li G; Pong TK, 2018, 'Calculus of the Exponent of Kurdyka–Łojasiewicz Inequality and Its Applications to Linear Convergence of First-Order Methods', Foundations of Computational Mathematics, vol. 18, pp. 1199 - 1232, http://dx.doi.org/10.1007/s10208-017-9366-8

Goberna MA; Jeyakumar V; Li G; Vicente-Pérez J, 2018, 'Guaranteeing highly robust weakly efficient solutions for uncertain multi-objective convex programs', European Journal of Operational Research, vol. 270, pp. 40 - 50, http://dx.doi.org/10.1016/j.ejor.2018.03.018

Bomze IM; Jeyakumar V; Li G, 2018, 'Extended trust-region problems with one or two balls: exact copositive and Lagrangian relaxations', Journal of Global Optimization, vol. 71, pp. 551 - 569, http://dx.doi.org/10.1007/s10898-018-0607-4

Chieu NH; Feng JW; Gao W; Li G; Wu D, 2018, 'SOS-Convex Semialgebraic Programs and its Applications to Robust Optimization: A Tractable Class of Nonsmooth Convex Optimization', Set-Valued and Variational Analysis, vol. 26, pp. 305 - 326, http://dx.doi.org/10.1007/s11228-017-0456-1

Li G; Mordukhovich BS; Nghia TTA; Phạm TS, 2018, 'Error bounds for parametric polynomial systems with applications to higher-order stability analysis and convergence rates', Mathematical Programming, vol. 168, pp. 313 - 346, http://dx.doi.org/10.1007/s10107-016-1014-6

Chieu NH; Jeyakumar V; Li G; Mohebi H, 2018, 'Constraint qualifications for convex optimization without convexity of constraints : New connections and applications to best approximation', European Journal of Operational Research, vol. 265, pp. 19 - 25, http://dx.doi.org/10.1016/j.ejor.2017.07.038

Chen H; Chen Y; Li G; Qi L, 2018, 'A semidefinite program approach for computing the maximum eigenvalue of a class of structured tensors and its applications in hypergraphs and copositivity test', Numerical Linear Algebra with Applications, vol. 25, http://dx.doi.org/10.1002/nla.2125

Jeyakumar V; Li G, 2018, 'Exact second-order cone programming relaxations for some nonconvex minimax quadratic optimization problems', SIAM Journal on Optimization, vol. 28, pp. 760 - 787, http://dx.doi.org/10.1137/16M1058480

Feng J; Wu D; Gao W; Li G, 2018, 'Hybrid uncertain natural frequency analysis for structures with random and interval fields', Computer Methods in Applied Mechanics and Engineering, vol. 328, pp. 365 - 389, http://dx.doi.org/10.1016/j.cma.2017.09.004

Che M; Li G; Qi L; Wei Y, 2017, 'Pseudo-spectra theory of tensors and tensor polynomial eigenvalue problems', Linear Algebra and Its Applications, vol. 533, pp. 536 - 572, http://dx.doi.org/10.1016/j.laa.2017.07.026

Li G; Liu T; Pong TK, 2017, 'Peaceman–Rachford splitting for a class of nonconvex optimization problems', Computational Optimization and Applications, vol. 68, pp. 407 - 436, http://dx.doi.org/10.1007/s10589-017-9915-8

Feng J; Wu D; Gao W; Li G, 2017, 'Uncertainty analysis for structures with hybrid random and interval parameters using mathematical programming approach', Applied Mathematical Modelling, vol. 48, pp. 208 - 232, http://dx.doi.org/10.1016/j.apm.2017.03.066

Chieu NH; Jeyakumar V; Li G, 2017, 'A convergent hierarchy of SDP relaxations for a class of hard robust global polynomial optimization problems', Operations Research Letters, vol. 45, pp. 325 - 333, http://dx.doi.org/10.1016/j.orl.2017.04.005

Drusvyatskiy D; Li G; Wolkowicz H, 2017, 'A note on alternating projections for ill-posed semidefinite feasibility problems', Mathematical Programming, vol. 162, pp. 537 - 548, http://dx.doi.org/10.1007/s10107-016-1048-9

Borwein JM; Li G; Tam MK, 2017, 'Convergence rate analysis for averaged fixed point iterations in common fixed point problems', SIAM Journal on Optimization, vol. 27, pp. 1 - 33, http://dx.doi.org/10.1137/15M1045223

Jeyakumar V; Li G, 2017, 'Exact Conic Programming Relaxations for a Class of Convex Polynomial Cone Programs', Journal of Optimization Theory and Applications, vol. 172, pp. 156 - 178, http://dx.doi.org/10.1007/s10957-016-1023-x

Wang Q; Li G; Qi L; Xu Y, 2017, 'New classes of positive semi-definite Hankel tensors', Minimax Theory and its Applications, vol. 2, pp. 231 - 248

Li G; Pong TK, 2016, 'Douglas–Rachford splitting for nonconvex optimization with application to nonconvex feasibility problems', Mathematical Programming, vol. 159, pp. 371 - 401, http://dx.doi.org/10.1007/s10107-015-0963-5

Jeyakumar V; Kim S; Lee GM; Li G, 2016, 'Semidefinite programming relaxation methods for global optimization problems with sparse polynomials and unbounded semialgebraic feasible sets', Journal of Global Optimization, vol. 65, pp. 175 - 190, http://dx.doi.org/10.1007/s10898-015-0356-6

Chen H; Li G; Qi L, 2016, 'Further results on Cauchy tensors and Hankel tensors', Applied Mathematics and Computation, vol. 275, pp. 50 - 62, http://dx.doi.org/10.1016/j.amc.2015.11.051

Hu S; Li G; Qi L, 2016, 'A Tensor Analogy of Yuan’s Theorem of the Alternative and Polynomial Optimization with Sign structure', Journal of Optimization Theory and Applications, vol. 168, pp. 446 - 474, http://dx.doi.org/10.1007/s10957-014-0652-1

Jeyakumary V; Lasserre JB; Li G; Pham TS, 2016, 'Convergent semidefinite programming relaxations for global bilevel polynomial optimization problems', SIAM Journal on Optimization, vol. 26, pp. 753 - 780, http://dx.doi.org/10.1137/15M1017922

Li G; Qi L; Wang Q, 2016, 'Positive semi-definiteness of generalized anti-circulant tensors', Communications in Mathematical Sciences, vol. 14, pp. 941 - 952, http://dx.doi.org/10.4310/CMS.2016.v14.n4.a3

Goberna MA; Jeyakumar V; Li G; Linh N, 2016, 'Radius of robust feasibility formulas for classes of convex programs with uncertain polynomial constraints', Operations Research Letters, vol. 44, pp. 67 - 73, http://dx.doi.org/10.1016/j.orl.2015.11.011

Chen H; Li G; Qi L, 2016, 'SOS tensor decomposition: Theory and applications', Communications in Mathematical Sciences, vol. 14, pp. 2073 - 2100, http://dx.doi.org/10.4310/CMS.2016.v14.n8.a1

Li G; Mordukhovich BS; Phạm TS, 2015, 'New fractional error bounds for polynomial systems with applications to Hölderian stability in optimization and spectral theory of tensors', Mathematical Programming, vol. 153, pp. 333 - 362, http://dx.doi.org/10.1007/s10107-014-0806-9

Jeyakumar V; Li G, 2015, 'A bilevel Farkas lemma to characterizing global solutions of a class of bilevel polynomial programs', Operations Research Letters, vol. 43, pp. 405 - 410, http://dx.doi.org/10.1016/j.orl.2015.05.006

Goberna MA; Jeyakumar V; Li G; Vicente-Pérez J, 2015, 'Robust solutions to multi-objective linear programs with uncertain data', European Journal of Operational Research, vol. 242, pp. 730 - 743, http://dx.doi.org/10.1016/j.ejor.2014.10.027

Wu D; Gao W; Li G; Tangaramvong S; Tin-Loi F, 2015, 'Robust assessment of collapse resistance of structures under uncertain loads based on Info-Gap model', Computer Methods in Applied Mechanics and Engineering, vol. 285, pp. 208 - 227, http://dx.doi.org/10.1016/j.cma.2014.10.038

Jeyakumar V; Lee GM; Li G, 2015, 'Characterizing Robust Solution Sets of Convex Programs under Data Uncertainty', Journal of Optimization Theory and Applications, vol. 164, pp. 407 - 435, http://dx.doi.org/10.1007/s10957-014-0564-0


Back to profile page